Sometimes a food allergy can cause both a physical rash as well as stomach/digestion problems. Does he have any known intolerance or food allergies? It's also possible they aren't related at all. Have you changed any laundry detergents, mattress, comforters, etc? I think you need to have him make an appointment with his doctor to sort this out. He may also need to do an allergy test to figure out the cause.
Also does anything help his rash? Benedryl, hydrocortizone, regular lotion, oatmeal baths?
Until you get to the doctor, try a exclusion method to figure out what may be causing it. Keep everything the same, but change one thing at a time. Change your laundry powder and soap, look for bed bugs and fleas. For food look at milk, soy, nut, and wheat products. The doctor will be interested in knowing things that don't work, to help figure out the cause.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.